# SDR USAAD01054

- Difficulty date: March 17, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N808US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48040
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR-PIT - FLT 557 - AFTER TAKEOFF, THE NOSE LANDING GEAR RED INDICATION LIGHT REMAINED ON AND THE NOSE LANDING GEAR RETRACTED INDICATION PIN WAS NOT VISIBLE.  THE LANDING GEAR WAS EXTENDED AND THE AIRCRAFT DIVERTED TO LGA AND LANDED WITHOUT INCIDENT.  MAINTENANCE SERVICED THE NOSE LANDING GEAR STRUT AND REPLACED THE SCHRADER VALVE AS PRECAUTION.  (M)
